# SDR A6WA201040345

- Difficulty date: May 10, 2010
- Submitted: May 28, 2010
- Operation: Air carrier
- Aircraft: N442AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7778
- Aircraft time: 17,039 hours, 15,980 cycles
- Engine: Ge CF343B1
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Bracket
- Condition: Cracked
- Location: Exhaust
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENGINE JETPIPE PANEL 436BL NUTPLATE BRACKET CRACKED.  REMOVED DAMAGED N/P BRACKET PN 228-50181-833 AND INSTALLED SERVICEABLE PN 228-50181-833.
